Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have pcos. Taking siphene, evadiol and hcg shot. Will it has to be repeated to get pregnant?

I am a patient of pcos. Got my lmp on 17th feb 2013. My doctor gave me siphene 100 and evadiol from the fifth day of periods. Then from the ovulation study on 25th day of cycle (13th march) got the follicle size of 21*17 mm. Got hcg shot on the same day and on 15th march it ruptured.
Now after 18 days of hcg shot I got my periods with brown colored blood.
Do I have to repeat the procedure to get pregnant?
Please help, I am really worried.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

You are a case of PCOS.You have been treated with ovulation induction and hCG. But unfortunately you have failed to conceive. Do not worry.

If it is your first cycle, you can repeat the procedure for two more cycles.

If you do not succeed in that, you have to go to the next step. The next important step is to check the tubal patency. Also have a check on the hormonal profile and your partner's semen analysis.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor